# SDR UALA2012091005073

- Difficulty date: September 8, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-1 DOOR FAILED BUTTERFLY CHECK.  REMOVED, REPLACED & ADJUSTED L-1 DOOR HANDLE MECHANISM IAW B757 AMM.  REPLACED INNER & CENTER SHAFT, CLUTCH COLLAR & BEARING FUNCTION CHECK GOOD.  ACCOMPLISHED ECRA#5210-02315.
